# SDR HEEA113938

- Difficulty date: January 31, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 27,189 hours
- Engine: Allsn 250C30S
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT GO DOWN.  REPAIRED BROKEN WIRE AT DIODE CR1.
